Bayesian Authentication: Quantifying Security of the Hancke-Kuhn Protocol. / Pavlovic, Dusko; Meadows, Catherine.

In: Electronic Notes in Theoretical Computer Science, Vol. 265, 2010, p. 97 - 122.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)97 - 122
JournalElectronic Notes in Theoretical Computer Science
Volume265
DOIs
Publication statusPublished - 2010
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4714662